advertisement
Question
Posted by: Micky | 2004/10/22

Strange

Had a miscariage July this year on the 13 started with a two months injection
was supposed to get the second one on the 28. Last week i had a blood stain and been having menstrual pains and my breast is sore and itchy. Could i be pregnant cause i have been having an intercourse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are probably side effects of the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2004/10/22

Hi there
Sorry to hear about the miscarriage, it is not easy - I had one too.
Also been on nuristerate and got off to become pregnant, I had the same symptoms apart from the blood stain, but they sound like your hormones going back to normal. It is highly unlikely that you could be pregnant so soon, but we are all different. It normally takes between 2-6 months for your period to return after being on nuristerate and up to 2 years to conceive, however I had my period back within a month and conceived 2 months later. So there is always hope!!

Take care

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement